Volume 51, Number 1
Previous Issue Next Issue

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF 797 5407 Abstract

Etienne Ahusborde, Mejdi Azaïez & Ralf Gruber

10.4208/jms.v51n1.18.01

J. Math. Study, 51 (2018), pp. 1-14.

Preview Full PDF 873 5868 Abstract

Richard Pasquetti & Francesca Rapetti

10.4208/jms.v51n1.18.02

J. Math. Study, 51 (2018), pp. 15-25.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1525 6683 Abstract

Tarik Fahlaoui

10.4208/jms.v51n1.18.03

J. Math. Study, 51 (2018), pp. 26-56.

Preview Full PDF 824 5469 Abstract

Hua Wu, Yunzhen Zhu, Hailu Wang & Lingfang Xu

10.4208/jms.v51n1.18.04

J. Math. Study, 51 (2018), pp. 57-75.

Preview Full PDF 870 5767 Abstract

Chao Zhang, Dongya Gu & Dongya Tao

10.4208/jms.v51n1.18.05

J. Math. Study, 51 (2018), pp. 76-88.

Preview Full PDF 813 5405 Abstract

Lin Wang & Haijun Yu

10.4208/jms.v51n1.18.06

J. Math. Study, 51 (2018), pp. 89-114.

Preview Full PDF 752 5887 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard